# SDR DHL2003604557

- Difficulty date: May 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611013502
- Part serial: 46047
- Condition: Delaminated
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LWR PANEL EXTERNAL SKIN DELAMINATED BETWEEN STA XRS 162.000 AND XF 219.000.  REMOVED AND REPLACED RT WING T/E LWR PANEL (STA XRS 162.000 - XF 219.000) IAW SRM 51-3-0 PG 1.
